# SDR MALA010644

- Difficulty date: August 9, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3219 OUT OF SUX, LEFT TAILPIPE HOT LIGHT ILLUMINATED AFTER TAKEOFF.  MEMORY ITEMS COMPLETED.  QRH'D AND LIGHT WENT OUT ON RETURN TO SUX.  AIR TURNBACK TO SUX.  MAINTENANCE INSPECTED LT AFT TAILPIPE ASSEMBLY.  NO DEFECT NOTED.  CLEANED AND REST CANNON PLUGS AND PERFORMED GROUND RUN WITH NO DISCREPANCIES.  AIRCRAFT OK FOR CONTINUED SERVICE.
